It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, does it break you out? Lots of things are neccessary and helpful to our bodies when in their correct amounts. However too much iodine, can aggrevate and cause inflammation in people with various skin problems. I've read in several articles that the amount iodine found in a multiple "shouldn't" do this (maybe it's the B12 or some other mineral).

So I guess it depends on how much iodine you are getting in your diet. I don't take a multi with Iodine, but I soon will (75mcg) and while I love seafod, I normally don't eat it often enough to worry (not even once a week), but I do use iodized salt. Who knows, if you are worried about that just take EFAs and Zinc supplements instead.

Oh and here's another one. Just like cortisone helps decrease inflammation, too much will make that area more sensitve and thin. It will also decrease or increase your breakouts (internal cortisone) depending on your hormonal imbalance. Usually when they say, "such and such will cause breakouts" it's usually an extremely HIGH dose (depending on what it's used for) or if you are intolerant to it. So it definately all depends on whats balanced for YOUR body.





All times are GMT -7. The time now is 07:21 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!